By Topic

A note on maximum distance separable (optimal) codes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Given a positive integer k and a prime power q with q \leq k , it is proved that the largest value of n for which there exists an [n,k,n-k+l] maximum distance separable (MDS) code over GF (q) is k+1 . A simple proof for the largest value of n for which there exists an [n,2,n-1] MDS code over any finite field is also given.

Published in:

IEEE Transactions on Information Theory  (Volume:29 ,  Issue: 1 )